# SDR AALA202105139004

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 86,983 hours, 10,486 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRE ALARM IN LAVATORY 2F-1R GOES OFF INTERMINTELY. REPLACED LAVATORY 2F-1R SMOKE DETECTOR PER AMM 26-13-01.
